# SDR DLM11991394

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 19,880 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE REPORTED BY FLT ATTENDANTS AND TOWER, SLIGHT VIBRATION NOTED AT ROTATION RWY 9L IN ATL.  SUSPECTED COMPRESSOR STALL.  ENGINE INDICATIONS NORMAL.  REPLACED NR 2 ENGINE.
